UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

Items where Author is "Yang Khoo, Sui"


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Al-Muhja, Malik Saad and Mursaleen, Mohammad and Misiran, Masnita and Omar, Zurni and Yang Khoo, Sui (2017) Korovkin approximation theorem with Ω striped. Journal of Mathematics Research, 10 (1). pp. 20-24. ISSN 1916-9795

This list was generated on Sun Jun 13 03:58:47 2021 +08.